# SDR CA130402008

- Difficulty date: January 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 14,135 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3400 · Navigation System
- Part: Rmi
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT, ON APPROACH THE CREW NOTICED THE RMI NOT PROPERLY INDICTING IN THE CO-PILOT SIDE.  THE CAPTAIN CARRIED OUT THE LANDING FROM THE LT SIDE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A DEFECTIVE RMI, THE UNIT WAS REPLACED WITH AN O/H UNIT AND THE SYS WAS GROUND FUNCTION CHECKED SERVICEABLE.
